# SDR TSAA0653022

- Difficulty date: March 22, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- Aircraft time: 53,023 hours, 72,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545774
- Condition: Cracked
- Location: Bs 787 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.75 INCH CRACK AT BS 787 STR 19L.  CRACK CUT OUT AND REPAIRED IAW SRM 53-30-3 FIGURE 48 DETAIL XI.  NDT ACCOMPLISHED IAW BOEING NDT MANUAL 51-00-00 PT 6.  REPAIR APPROXIMATE SIZE 9 X 12 INCHES.
